# SDR UIEA2017050900752

- Difficulty date: April 29, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 76,699 hours, 12,209 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Dented
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR FOUND DENTED.   REPAIRED IAW RI-52-80-11849, REV A.
